So many bruises!

I've never had as many bruises as I have now since I've started taking Clopidogrel, the slightest pressure on my skin and another one pops up.

If I kneel on the floor I get bruises on my knees, carrying a bag, get a bruise on my fingers, I've even got a huge (and I mean huge) bruise on my back from sitting in a dining chair, where my back was resting against the wooden back!

Hubby just says 'you've got to be more careful', err hello... it's not as if I do it on purpose.

Still, the benefits of the medication should hopefully be worth it.

Hi- Since my stroke 3 years ago,  the cardiologist put me on a med. for my afib and also Eliquis and low-dose aspirin.   It is true that I bruise easier than I did before.   That is to be expected.  However, nothing like what you mentioned, kneeling, resting against a chair.  That sounds over-the-top to me (but I'm no medical expert).  I would call my doctor and let him/her know.   Maybe you could take a lesser dose, or maybe a different medication would work better for you, like Eliquis and aspirin. Anyway,  in my book any amount of bruising is better than another stroke.  I think the benefits are worth it. smiley Jeanne 

this is far really bad. i thought i am bad i used to call myself Dalmatian. please discuss with your doctor, you should not get bruises because of kneeling, carrying or resting. 

sending prayers.

forgot to mention Clopidogrel is a monster. try to be any other blood thinner if it is ok.

doctor's had a set pattern for us we have to listen to our own body it is very important.

not two strokes are the same but gp will follow the set medication pattern for all of us.

sending love.

 

Morning not everyone will have the same effect your experiencing with clopigergel,and like someone has said if I get a couple of bruises then that's so much better than another stroke ,have you looked into why you bruise so badly ,I would get that looked into  pippy 

My partner bruises easily, and she is not on Clopidogrel, so I wonder if it is exacerbating an already established condition. I would definitely chase this one up with a GP. Clopidogrel can cause easy bruising, but it's better to err on the side of caution if it is causing a problem.   

Thanks Jeanne, I'll check with the doc and I agree the benefits are worth it, take care 

Thanks Nadya, I'm going to check with the doc, take care 

Will do Pippy, thanks for your response, much appreciated 

Thanks again Nadya, I'll check this out to see if another is more suitable 

That's ok but please get it checked ...pippy 

Will do Rups, thanks for your comment, take care 

I certainly will, I was aware bruising was a side effect but from everyone's comments, I shouldn't bruise that easily whilst on the clopi.

No you shouldn't be bruising to the extent you are.maybe chat with your GP demand to have some bloods done for the reasons your saying,if they say that's part of the side effects please say no you want to check further,by having bloods done wish you the very best let us know how you get on ..pippy x